# SDR JJBA20201104001

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 33,585 hours, 22,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EXTERNAL EMERGENCY LIGHT ASSEMBLY.  OPERATIONS CHECK SATISFACTORY.
